Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: newcomer Brian1977

Posted by Sadsack on March 9, 2003, at 23:31:41

In reply to Re: newcomer, posted by Brian1977 on March 8, 2003, at 21:52:01

Give it a few weeks. The worst of the side effects take some time to work thru and then seem to get better. Hope this is the drug for you, I know how frustrating it is to not be yourself! Good Luck,
Sadsack

> Today is the first day that i have taken Lex. I am very new to Antidepressants and have already been placed on 2 different ones that i had alot of problems with. After reading several of the messages i felt it would be best that i take Lex in the afternoon--I took it at 5:00pm--its now 9:45 and i am beginning to relax and feel sleepy.
>
> I ususally have difficulty resting. I feel very calm and relaxed. In the evenings I usually can't concentrate, its usually difficult for me to work on the computer in the evenings or anything. I feel good tonite. I could actually go to sleep right now.
>
> I am so ready to get my life back. I am 25 and used to be very active. I want that back--i really dont have much energy and the slightest things or problems will send me over board. i want to be in control again. Hopefully Lexapro will give me that


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sadsack thread:109458
URL: http://www.dr-bob.org/babble/20030306/msgs/207636.html